# SDR A6WA200640228

- Difficulty date: June 3, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 7,353 hours, 6,548 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: F

## Discrepancy

RT BRAKE LINE LEAKING, SMOKING.  REMOVED AND REPLACED BRAKE DISCONNECT O-RING IAW AMM.  OPS AND LEAK CHECK GOOD AT THIS TIME.  (K)
